# SDR CA031031001

- Difficulty date: October 30, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 3,805 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Delaminated
- Location: Windscreen
- Component: Windscreen, Ppg
- Component part number: 9858110107
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PRESSURIZATION SYSTEM TEST AIR LEAKAGE WAS NOTED COMING FROM AROUND THE MAIN WINDSCREENS.  UPON REMOVAL OF THE WINDSCREEN THE SEAL THAT IS ATTACHED TO THE WINDSCREEN WAS FOUND TO BE DELAMINATING. NO FIELD REPAIR IS AVAILABLE SO THE WINDSCREEN WAS REPLACED WITH A NEW UNIT.
